Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some fundamental theorems in cohomology theory of topological transformation groups

Author: Wu-yi Hsiang
Journal: Bull. Amer. Math. Soc. 77 (1971), 1094-1098
MathSciNet review: 0309139
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel, Class functions, conjugacy classes and commutators in semisimple Lie groups, Algebraic groups and Lie groups, Austral. Math. Soc. Lect. Ser., vol. 9, Cambridge Univ. Press, Cambridge, 1997, pp. 1–19. MR 1635671
  • 2. Wu-yi Hsiang, On the geometric weight system of differentiable compact transformation groups on acyclic manifolds, Invent. Math. 12 (1971), 35–47. MR 301761,
  • 3. W.-Y. Hsiang, On the splitting principle and geometric weight system of topological actions. I, Mimes at National Taiwan University (to appear).
  • 4. W.-Y. Hsiang, On generalization of a theorem of A. Borel and their applications in the study of topological actions, Proc. Topology Conf. (Athens, Ga., 1969) (to appear).
  • 5. Wu-yi Hsiang, On characteristic classes and the topological Schur lemma from the topological transformation groups viewpoint, Algebraic topology (Proc. Sympos. Pure Math., Vol. XXII, Univ. Wisconsin, Madison, Wis., 1970) Amer. Math. Soc., Providence, R.I., 1971, pp. 105–112. MR 0317345

Additional Information